Journal of Computational Dynamics (JCD)

Set-oriented numerical computation of rotation sets
Page number are going to be assigned later 2017

doi:10.3934/jcd.2017004      Abstract        References        Full text (1826.7K)      

Katja Polotzek - Max Planck Institute for the Physics of Complex Systems, Nöthnitzer Str. 38, 01187 Dresden, Germany (email)
Kathrin Padberg-Gehle - Leuphana Universität Lüneburg, Institute of Mathematics and its Didactics, Universitätsallee 1, 21335 Lüneburg, Germany (email)
Tobias Jäger - Friedrich-Schiller-Universität Jena , Institute of Mathematics, Ernst-Abbe-Platz 2, 07743 Jena, Germany (email)

1 S. Addas-Zanata, Uniform bounds for diffeomorphisms of the torus and a conjecture of boyland, J. Lond. Math. Soc., 91 (2015), 537-553.       
2 A. Avila, X.-C. Liu and D. Xu, On non-existence of point-wise rotation vectors for minimal toral diffeomorphisms, Preprint, 2016.
3 F. Béguin, S. Crovisier and F. Le Roux, Construction of curious minimal uniquely ergodic homeomorphisms on manifolds: The Denjoy-Rees technique, Ann. Sci. Éc. Norm. Supér., 40 (2007), 251-308.       
4 P. Boyland, A. de Carvalho and T. Hall, New rotation sets in a family of torus homeomorphisms, Invent. Math., 204 (2016), 895-937.       
5 P. Davalos, On annular maps of the torus and sublinear diffusion, Inst. Math. Jussieu, (2016), 1-66.
6 M. Dellnitz, G. Froyland and O. Junge, The algorithms behind GAIO - set oriented numerical methods for dynamical systems, In Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, Springer, (2001), 145-174, 805-807.       
7 J. Franks, Realizing rotation vectors for torus homeomorphisms, Trans. Amer. Math. Soc., 311 (1989), 107-115.       
8 J. Franks and M. Misiurewicz, Rotation sets of toral flows, Proc. Amer. Math. Soc., 109 (1990), 243-249.       
9 P.-A. Guiheneuf, How roundoff errors help to compute the rotation set of torus homeomorphisms, Topology App., 193 (2015), 116-139.       
10 P.-A. Guihéneuf and A. Koropecki, Stability of the rotation set of area-preserving toral homeomorphisms, Nonlinearity, 30 (2017), 1089-1096.       
11 T. Jäger, Elliptic stars in a chaotic night, J. Lond. Math. Soc., 84 (2011), 595-611.       
12 T. Jäger and A. Passeggi, On torus homeomorphisms semiconjugate to irrational circle rotations, Ergodic Theory Dynam. Systems, 35 (2015), 2114-2137.       
13 T. Jäger and F. Tal, Irrational rotation factors for conservative torus homeomorphisms, Ergodic Theory Dynam. Systems, 37 (2017), 1537-1546.       
14 D. B. Johnson, Finding all the elementary circuits of a directed graph, SIAM J. Comput., 4 (1975), 77-84.       
15 A. Kocsard, On the dynamics of minimal homeomorphisms of $\mathbbT^2$ which are not pseudo-rotations, Preprint, arXiv:1611.03784, 2016.
16 A. Koropecki, A. Passeggi and M. Sambarino, The Franks-Misiurewicz conjecture for extensions of irrational rotations, Preprint, arXiv:1611.05498, 2016.
17 A. Koropecki and F. Tal, Strictly toral dynamics, Invent. Math., 196 (2014), 339-381.       
18 A. Koropecki and F. Tal, Bounded and unbounded behavior for area-preserving rational pseudo-rotations, Proc. Lond. Math. Soc., 109 (2014), 785-822.       
19 J. Kwapisz, Every convex polygon with rational vertices is a rotation set, Ergodic Theory Dynam. Systems, 12 (1992), 333-339.       
20 J. Kwapisz, A toral diffeomorphism with a nonpolygonal rotation set, Nonlinearity, 8 (1995), 461-476.       
21 P. Le Calvez and S. Addas-Zanata, Rational mode locking for homeomorphisms of the 2-torus, Preprint, arXiv:1508.02597, 2015.
22 P. Le Calvez and F. Tal, Forcing theory for transverse trajectories of surface homeomorphisms, Preprint, arXiv:1503.09127, 2015.
23 P. Leboeuf, J. Kurchan, M. Feingold and D.P. Arovas, Phase-space localization: topological aspects of quantum chaos, Phys. Rev. Lett., 65 (1990), 3076-3079.       
24 J. Llibre and R. S. MacKay, Rotation vectors and entropy for homeomorphisms of the torus isotopic to the identity, Ergodic Theory Dynam. Systems, 11 (1991), 115-128.       
25 M. Misiurewicz and K. Ziemian, Rotation sets for maps of tori, J. Lond. Math. Soc., 40 (1989), 490-506.       
26 A. Passeggi, Rational polygons as rotation sets of generic torus homeomorphisms of the two torus, J. Lond. Math. Soc., 89 (2014), 235-254.       
27 H. Poincaré, Mémoire sur les courbes définies par une équation différentielle, J. Math. Pure. Appl., Série IV, 1 (1885), 167-244.

Go to top